# SDR USAA950296

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47051
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Part time: 72,252 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED Q-1 INSPECTION, FOUND CORROSION LEFT WING AFT LOWER SPAR, LOWER FLANGE STATION XRS 546.  REMOVED CORROSION AND INSTALLED DOUBLER REPAIR PER SRM 57-09 FIG 11.  (W)
